RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 2, Pages 294–306 (Mi mz1052)  

This article is cited in 5 scientific papers (total in 5 papers)

On the first boundary value problem for a hyperbolic equation in the plane

S. D. Troitskaya

Moscow State Institute of Steel and Alloys (Technological University)

DOI: https://doi.org/10.4213/mzm1052

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:2, 242–252

Bibliographic databases:

UDC: 517.956.32
Received: 02.07.1997
Revised: 15.04.1998

Citation: S. D. Troitskaya, “On the first boundary value problem for a hyperbolic equation in the plane”, Mat. Zametki, 65:2 (1999), 294–306; Math. Notes, 65:2 (1999), 242–252

Citation in format AMSBIB
\Bibitem{Tro99}
\by S.~D.~Troitskaya
\paper On the first boundary value problem for a~hyperbolic equation in the plane
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 2
\pages 294--306
\mathnet{http://mi.mathnet.ru/mz1052}
\crossref{https://doi.org/10.4213/mzm1052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1706553}
\zmath{https://zbmath.org/?q=an:0939.35110}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 2
\pages 242--252
\crossref{https://doi.org/10.1007/BF02679823}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000082136600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1052
  • https://doi.org/10.4213/mzm1052
  • http://mi.mathnet.ru/eng/mz/v65/i2/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Mamedov, “A fundamental solution to the Cauchy problem for a fourth-order pseudoparabolic equation”, Comput. Math. Math. Phys., 49:1 (2009), 93–104  mathnet  crossref  mathscinet  isi
    2. I. G. Mamedov, “Ob odnoi trekhmernoi zadache Gursa novogo tipa dlya giperbolicheskogo uravneniya s razryvnymi koeffitsientami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(20) (2010), 209–213  mathnet  crossref
    3. I. G. Mamedov, “Fundamentalnoe reshenie nachalno-kraevoi zadachi dlya psevdoparabolicheskogo uravneniya chetvertogo poryadka s negladkimi koeffitsientami”, Vladikavk. matem. zhurn., 12:1 (2010), 17–32  mathnet
    4. Troitskaya S.D., “Behavior as T -> Infinity of Solutions of a Problem in Mathematical Physics”, Russ. J. Math. Phys., 17:3 (2010), 342–362  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Troitskaya S., “Mathematical Analysis of Inertial Waves in Rectangular Basins With One Sloping Boundary”, Stud. Appl. Math., 139:3 (2017), 434–456  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:87
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020